# SDR HALA2021111900164

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 6,067 hours, 1,208 cycles
- System (JASC): 7400 · Ignition System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - ENG 2 IGN A FAULT // PERFORM OPS CHECK OF ENG 2 IGNITION A PER AMM 74-00-00-710-802-A CHECKS GOOD. OK TO CONTINUE.
